# SDR REXA2016102202011

- Difficulty date: October 22, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 22,336 hours, 14,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY TRACK LIGHTING PIECE IS MISSING NEAR SEAT 12B.  RESECURED EMERGENCY LIGHT STRIP ON SEAT 12B IAW AMM 33-51-01.  OK FOR SVC.
